# SDR SWAA2023082980479

- Difficulty date: July 19, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR 'LOWER FWD DOOR SEAL RETAINER' CRACKED<[01] L1 DOOR LOWER FWD DOOR SEAL RETAINER CRACKER;[02] REMOVED DAMAGED SEAL RETAINER .INSTALLED NEW SEAL RETAINER PER SRM 51-40-02-0G-0;[03] CORRECTED STEP 2. REMOVED DAMAGED SEAL RETAINER .INSTALLED NEW SEAL RETAINER PER SRM 51-40-02-0G-0 TOOL USED B/C 174841 NO DUE DATE;[04] VERIFIED STEP 3; RETAINER REPLACED.
